# SDR USAA991211

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N560AU
- Make and model: Boeing 737301
- Aircraft serial: 23514
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Pylon
- Part time: 40,945 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURIGN Q-2 CHECK VISUAL INSPECTION, FOUND A 1 INCH CRACK ON NR 2 ENGINE PYLON AT ACCESS PANEL NR 5824R UPPER FORWARD CORNER SKIN.  INSTALLED DOUBLER PER EA 65982 AND TR 54-50-04D.  (M)
